# SDR AWXA200700850

- Difficulty date: July 7, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 62,690 hours, 43,628 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Debonded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - NR 5962306, RIGHT WING INBOARD MID FLAP TRAILING EDGE WEDGE LOWER SURFACE HAS AREA OF DISBOND, WS 161.5 - WS 167.5.  REPAIRED RIGHT WING INBOARD MID FLAP TRAILING EDGE WEDGE LOWER SURFACE, WS 161.5 - WS 167.5 IAW B737-300 SRM 51-70-10-2R4, FIGURE 203.
